# SDR DALA1130026301

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 91,130 hours, 12,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND CRACK ON RT SIDE OF A/C AFT OF STATION 2360, (11 INCH AFT OF STATION 2360) ON STRINGER S-15.  REMOVED DAMAGE FABBED REPAIR OUT OF 7075T6.071" AND .063",  INSTALLED REPAIR, DEFERRED TO MON, THIS IS A CAT B REPAIR WITH A THRESHOLD OF 15,000 CYCLES AND INSPECTION INTERVALS  OF 1,500 CYCLES PER SRM 53-00-01 FIG 201 TABLE IV AND DETAIL II.
